MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN; TEST, TIME, PROTHROMBIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN; TEST, TIME, PROTHROMBIN
Catalog Number 10445706
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens customer care center to report discordant high results that were obtained on five patient samples on the cn-3000 instrument.Siemens is investigating.Note: dade innovin is marketed in the united states under material number 10873566.The 510(k) number documented in section g4 is for this product.
 
Event or Problem Description
The customer reported the observation of discordant increased pt (prothrombin time) inr (international normalized ratio) results obtained on five patient samples measured with dade innovin on the cn-3000 instrument compared to repeat testing.It is unknown whether patient results were reported to the physician.Patient sample testing was repeated as quality control results were out of range and invalidated the initial run.There are no known reports of patient intervention or adverse health consequences due to this discordant results.
 
Additional Manufacturer Narrative
Siemens filed the initial mda 9610806-2025-00035 on 2025-09-03.Additional information 2025-09-30: investigation result: the information provided was reviewed.Based on the data analysis the issue is deemed to be a single event, rather than a systemic issue related to the cn series or the reagents, based on the following observations: the issue was limited to a single reagent vial.After replacing it with a new vial, there is no information that the issue has recurred.No abnormalities related to the issue were detected on the device side.The reagent is performing according to specifications.No further evaluation of this device is required.

Brand Name
DADE INNOVIN
Common Device Name
TEST, TIME, PROTHROMBIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
michael bloecher
emil-von-behring-str. 76
marburg 35041
GM   35041
915201593313
MDR Report Key22949724
Report Number9610806-2025-00035
Device Sequence Number9868184
Product Code GJS
UDI-Device Identifier00842768003806
UDI-Public(01)00842768003806(10)564664B(17)270411
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10445706
Device Lot Number564664B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown